Alert archive / Colorado / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 3, NWS Grand Junction, CO

April 26, 2012Garfield County, Rio Blanco County, Colorado

NWS Grand Junction, CO issued this severe thunderstorm warning at Apr 26, 2012, 6:21 PM MDT for Garfield County, Rio Blanco County, Colorado. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2012, 6:21 PM MDT (00:21 UTC)
Expired
Apr 26, 2012, 6:56 PM MDT
In force
35 min
Issued by
NWS Grand Junction, CO
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Garfield County, CO, Rio Blanco County, CO

The radar

The Grand Junction radar (KGJX), 103 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 0.4 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2012-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2012-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -238 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1614 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-238 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

048 
WUUS55 KGJT 270021
SVRGJT
COC045-103-270100-
/O.NEW.KGJT.SV.W.0003.120427T0021Z-120427T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
621 PM MDT THU APR 26 2012

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GARFIELD COUNTY IN WEST CENTRAL COLORADO...
  EAST CENTRAL RIO BLANCO COUNTY IN NORTHWEST COLORADO...

* UNTIL 700 PM MDT

* AT 618 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
 A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS IN EXCESS OF 60
 MPH. THIS STORM WAS LOCATED SOUTH OF NEW CASTLE...OR 8 MILES WEST 
OF GLENWOOD SPRINGS...AND MOVING NORTH AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEW CASTLE AND WEST GLENWOOD SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4000 10751 3994 10719 3943 10739 3947 10762
TIME...MOT...LOC 0020Z 193DEG 26KT 3954 10748
WIND...HAIL 70MPH <.75IN

$$
2 follow-up statements
338 
WWUS55 KGJT 270032
SVSGJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
632 PM MDT THU APR 26 2012

COC045-103-270100-
/O.CON.KGJT.SV.W.0003.000000T0000Z-120427T0100Z/
GARFIELD CO-RIO BLANCO CO-
632 PM MDT THU APR 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
RIO BLANCO AND EASTERN GARFIELD COUNTIES UNTIL 700 PM MDT...

AT 628 PM MDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING 
VERY HEAVY RAIN AND SMALL HAIL WEST OF GLENWOOD SPRINGS. DAMAGING 
WINDS IN EXCESS OF 60 MPH ARE POSSIBLE WITH THIS STORM.  THIS STORM 
WAS LOCATED NEAR GLENWOOD SPRINGS...MOVING NORTHEAST AT 30 MPH. 
PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN GARFIELD AND EASTERN RIO BLANCO
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4000 10751 3994 10719 3943 10739 3947 10762
TIME...MOT...LOC 0030Z 193DEG 26KT 3961 10746
WIND...HAIL 60MPH 0.75IN

$$
673 
WWUS55 KGJT 270056
SVSGJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
656 PM MDT THU APR 26 2012

COC045-103-270105-
/O.CAN.KGJT.SV.W.0003.000000T0000Z-120427T0100Z/
GARFIELD CO-RIO BLANCO CO-
656 PM MDT THU APR 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL RIO BLANCO AND
EASTERN GARFIELD COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OFF TO THE NORTHEAST 
OF THE WARNED AREA. WIND GUSTS TO 45 MPH AND HEAVY RAIN ARE STILL 
POSSIBLE. 

LAT...LON 4000 10751 3994 10719 3943 10739 3947 10762
TIME...MOT...LOC 0055Z 193DEG 26KT 3979 10741

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:08 PM MDT, 3 hours 13 minutes earlier.

Area forecast discussion, Apr 26, 3:08 PM MDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
308 PM MDT THU APR 26 2012

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 214 PM MDT THU APR 26 2012

THE UPPER LOW EJECTS FROM SOUTH OF THE 4 CORNERS REGION THIS
EVENING INTO THE EASTERN PLAINS BY EARLY FRIDAY MORNING...THIS IS A
BIT MORE RAPIDLY THAN PREVIOUS MDL RUNS. IT IS ALSO A LITTLE
WEAKER BUT SLIGHTLY COOLER. JUDGING FROM CURRENT WV LOOP AND RADAR
RETURNS THIS IS NOT THE POTENT WX SYSTEM WE WERE HOPING FOR. AS
FAR AS THE IMPACT ON OUR FORECAST LITTLE CHANGE HAS BEEN MADE.
FEEL PRETTY CONFIDENT THE MTNS ABOVE 10000 FEET TONIGHT WILL GET
2-4 INCHES OF SNOW ON THE GRASSY AREAS...BUT FEEL PAVEMENT AREAS
WILL ACCUMULATE MUCH LESS WITH LIMITED IMPACT. THE BEST CHANCE OF
ACCUMULATING SNOW TONIGHT IN OUR CWA WILL BE OVER THE SAN JUANS
AND HIGHER MTNS AROUND CRESTED BUTTE. ANOTHER FACTOR LIMITING
SNOWFALL WILL BE THE SHORT DURATION (AROUND 12 HRS) OF TEMPS COLD
ENOUGH TO ALLOW ACCUMULATION. FOR THE REMAINDER OF THE CWA EXPECT
WIDESPREAD RAIN OR MIXED PCPN DURING THE NIGHT.

THE UPPER LOW WILL HAVE SHIFTED OVER ERN COLORADO FRIDAY AND OUT
OF THE WX PICTURE FOR OUR REGION. MEANWHILE THE NEXT WEATHER DISTURBANCE
OVER THE NRN ROCKIES WILL MOVE INTO WY. THIS WILL PUSH A COLD
FRONT INTO NE UT AND NW CO DURING THE EARLY MORNING HRS...THEN
THROUGH MOST OF THE CWA BY NOON. THERE SHOULD BE A PRETTY GOOD
BURST OF PCPN THAT WILL PRECEDE AND ACCOMPANY THE FRONT WHERE DEEP
MOISTURE RESIDES. HOWEVER THE ATMS WILL QUICKLY STABILIZE AND DRY
AFTER FRONTAL PASSAGE...BRINGING A QUICK DECREASE TO PCPN. THE
EXCEPTION WILL BE ALONG THE WY BORDER WHERE PROXIMITY TO THE UPPER
LOW WILL PROVIDE BETTER FORCING AND DEEPER MSTR.

THE UPPER CLOSED WYOMING LOW WILL SHIFT EWRD INTO THE PLAINS FRIDAY
NIGHT. SOME WRAP AROUND MSTR WILL LINGER NEAR THE WY BORDER OVER
THE PARK AND ELKHEAD MTNS...BUT SHOWERS WILL TAPER OFF TO THE
ISOLD CATEGORY. ELSEWHERE DRY CONDITIONS AND DECREASING CLOUD COVER
WILL BE THE RULE. TEMPS WILL BE QUITE A BIT COOLER FRIDAY NIGHT WITH
FREEZING TEMPS IN ALL BUT THE LOWER WESTERN VALLEYS.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 214 PM MDT THU APR 26 2012

MODELS SHOW THE NEXT LOW PRESSURE SYSTEM WILL HAVE MOVED EAST OF THE
NORTHERN ROCKIES BY THE START OF THE LONG TERM PERIOD. THIS LOW
CENTER WILL STALL OVER THE NORTHERN PLAINS STATES ON SAT AS IT GETS
BLOCKED BY HIGH PRESSURE OVER THE GREAT LAKES. THEN WITH SOME RATHER
MINOR DIFFERENCES...MODELS THEN TAKE THE LOW NORTH INTO CANADA
SUN/MON. IN THE MEAN TIME ENERGY ROTATING AROUND THIS LOW MAY BRUSH
OUR NORTHERN EDGE...AND KEEP A BROAD TROUGH OVER THE ROCKY MTN
REGION INTO MONDAY. THE REGION REMAINS UNDER THE INFLUENCE OF A FLAT
AND BROAD TROUGH AS A COUPLE OF EMBEDDED WAVES SWEEP ACROSS THE
NORTHERN ROCKIES THROUGH MIDWEEK. BOTH THE ECMWF AND THE GFS HINT AT
WEAK RIDGING FOR THE INTER-MOUNTAIN REGION THURSDAY. DUE TO THE
GENERAL LACK OF MOISTURE...A DRY FORECAST WILL PREVAIL. HOWEVER A
FEW SHOWERS MAY DEVELOP EACH AFTERNOON OVER THE HIGHER TERRAIN.

TEMPERATURES WILL START OUT AROUND 5-10 DEGREE BELOW NORMAL AT THE
BEGINNING OF THE PERIOD...WITH A WARMING TREND SUNDAY-MONDAY. BY
MONDAY...AND THROUGH THE REST OF THE PERIOD...TEMPS ARE EXPECTED TO
RUN AROUND 5 DEGREES ABOVE NORMAL.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY AFTERNOON) ISSUED
AT 214 PM MDT THU APR 26 2012

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD IN FROM THE SOUTH
LATE THIS AFTERNOON THROUGH THIS EVENING. WHILE MOST THUNDERSTORMS
WILL END BY AROUND 03Z THIS EVENING...WIDESPREAD SHOWERS WILL
CONTINUE...DIMINISHING FROM THE WEST LATE TONIGHT. LOCAL MVFR
CIGS/VSBYS ARE EXPECTED IN THE SHOWERS AND THUNDERSTORMS....WITH IFR
EXPECTED AT TIMES OVER THE HIGHER MOUNTAINS AS THE PCPN CHANGES OVER
TO ALL SNOW LATE THIS EVENING. SHOWERS WILL CONTINUE INTO FRIDAY
ESPECIALLY OVER THE EASTERN MOUNTAINS AS DRIER AIR MOVES IN FROM THE
WEST. IN ADDITION TO THE SHOWERS...GUSTY SOUTH TO SOUTHWEST WINDS
ARE EXPECTED INTO THIS EVENING WHICH COULD PRODUCE SOME TURBULENT
MIXING...ESPECIALLY NORTH OF RIDGES AND PEAKS.

&&

.HYDROLOGY...
ISSUED AT 402 AM MDT WED APR 25 2012

RECENT RECORD WARMTH COMBINED WITH ABOVE FREEZING MINIMUM
TEMPERATURES AT HIGHER ELEVATIONS HAS INCREASED SNOW MELT AND
THEREFORE STREAM FLOW RUNOFF LATE THIS WEEK. FLOWS WILL CONTINUE TO
INCREASE THROUGH THE END OF THIS WEEK FOR MANY LOCATIONS ACROSS
WESTERN COLORADO AND EASTERN UTAH. MOST OF THE RUNOFF WILL BE
CONFINED WITHIN BANKS SINCE THE SNOW PACK HAS BEEN WELL BELOW
AVERAGE THIS SEASON. SHOWERS AND THUNDERSTORMS WILL BRING ADDITIONAL
WATER TO CREEKS AND RIVERS AND HELP WITH THE FLOW INCREASES THROUGH
THE END OF THE WEEK. SNOW MELT IS EXPECTED TO SLOW BY THIS WEEKEND
AS COOLER AIR ARRIVES AND PRECIPITATION STOPS.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...
CO...NONE.
UT...NONE.
&&

SHORT TERM...MC
LONG TERM...EH
AVIATION...EH
HYDROLOGY...TGJT
Hazardous weather outlook, Apr 26, 3:09 AM MDT, 15 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
309 AM MDT THU APR 26 2012

COZ001>014-017>023-UTZ022>025-027>029-270915-
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-
ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS-
UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR-
CENTRAL COLORADO RIVER BASIN-GRAND AND BATTLEMENT MESAS-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
WEST ELK AND SAWATCH MOUNTAINS-FLATTOPS-
UPPER GUNNISON RIVER VALLEY-UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-
NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS-
PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA MOUNTAINS-
EASTERN UINTA BASIN-TAVAPUTS PLATEAU-ARCHES/GRAND FLAT-
LA SAL AND ABAJO MOUNTAINS-CANYONLANDS/NATURAL BRIDGES-
309 AM MDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BECOME WIDESPREAD BY LATE THIS
AFTERNOON AND CONTINUE TONIGHT AS A POTENT...FAST-MOVING
DISTURBANCE MOVES OVER THE AREA THIS EVENING. THE SNOW LEVEL WILL
REMAIN ABOVE 9000 FEET TODAY AND THIS EVENING...BUT LOWER
OVERNIGHT. A FEW INCHES OF NEW SNOW WILL ACCUMULATE LATE
TONIGHT...MAINLY ABOVE 9000 FEET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

EXPECT COOLER WEATHER WITH A SLIGHT CHANCE OF MOUNTAINS SHOWERS
AND THUNDERSTORMS EACH AFTERNOON AND EARLY EVENING.

THE CHANCE OF RAIN WILL INCREASE TUESDAY AS A WEAK DISTURBANCE
AFFECTS MAINLY NORTHWEST COLORADO AND NORTHEAST UTAH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

CUOCO

In the hours before

Local storm report, Apr 26, 1:25 PM MDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
125 PM MDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 PM     NON-TSTM WND GST 15 NW MOAB              38.73N 109.74W
04/26/2012  M53 MPH          GRAND              UT   ASOS

            PEAK WIND GUST AS A SHOWER PASSED THROUGH

&&

EVENT NUMBER GJT1200369

TB
Local storm report, Apr 26, 3:08 PM MDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
308 PM MDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     NON-TSTM WND GST 2 WSW OXFORD            37.16N 107.75W
04/26/2012  M51 MPH          LA PLATA           CO   ASOS

            PEAK WIND GUST WITH A PASSING SHOWER

&&

EVENT NUMBER GJT1200370

TB
Local storm report, Apr 26, 4:22 PM MDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
422 PM MDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     NON-TSTM WND GST 2 NNE HAYDEN            40.51N 107.25W
04/26/2012  M61 MPH          ROUTT              CO   AWOS

            PEAK WIND GUST AS A SHOWER PASSED THROUGH

&&

EVENT NUMBER GJT1200371

TB
Local storm report, Apr 26, 4:38 PM MDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
438 PM MDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND GST     5 NW MACK               39.27N 108.94W
04/26/2012  M74 MPH          MESA               CO   TRAINED SPOTTER

            THUNDERSTORM OUTFLOW WIND GUST AND BRIEF HEAVY RAIN

&&

EVENT NUMBER GJT1200372

TB
Special weather statement, Apr 26, 5:21 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
521 PM MDT THU APR 26 2012

COZ007-009>011-013-017-270000-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN CO-DEBEQUE TO SILT
CORRIDOR CO-FLATTOPS CO-GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN
VALLEYS CO-GRAND AND BATTLEMENT MESAS CO-UNCOMPAHGRE PLATEU/DALLAS
DIVIDE CO-
521 PM MDT THU APR 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GARFIELD...NORTHEASTERN
MESA...DELTA AND NORTHERN MONTROSE COUNTIES UNTIL 600 PM MDT...

AT 518 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
COLLBRAN TO 9 MILES NORTHEAST OF OLATHE...AND MOVING NORTHEAST AT 40
MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HOTCHKISS...
  PAONIA...
  RIFLE...
  SILT...
  LAZEAR...
  BATTLEMENT MESA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3866 10783 3867 10785 3864 10786 3834 10827
      3895 10826 3897 10826 3929 10826 3952 10795
      3957 10784 3962 10782 3979 10760 3884 10759

PF
Local storm report, Apr 26, 5:39 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
539 PM MDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     TSTM WND GST     DOUGLAS PASS            39.60N 108.80W
04/26/2012  M66 MPH          GARFIELD           CO   MESONET

&&

EVENT NUMBER GJT1200373

TB

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 2:00 PM MDTFreeze WarningGJTDelta, Garfield, Gunnison, Mesa, Montrose15 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.